# SDR NACA20250717002

- Difficulty date: May 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD AFT FLAP HAS 2 DENTS ON LOWERSURFACE JUST BEHIND AND OTBD OF #5 TIRE.  EVALUATED L/H I/B AFT FLAP AT LOWER SURFACE AT 2EA DENTS, FOUND DENTSTO BE NEAR EACH OTHER APPROX. .50", MINIMUM IS 3" TO OTHER DENT, AREASIS NOT WITHING ALLOWABLE LIMITS, DENTS ARE WITHIN REPAIRABLE LIMITS FORA PERMANENT REPAIR IAW B767-300 SRM 57-53-01 ALLOWABLE DAMAGE 1 TABLE 1AND SEM 57-53-01 REPAIR 1 DETAIL III.  CUTOUT DAMAGED SKIN MEASURING 8"X4", UPON REMOVAL FOUND CORE TO BECRUSHED IAW SRM 51-70-10 PARA 7 AND SRM 51-70-10 REPAIR 4 PARA.3 FIG. 201. REMOVED DAMAGED HONEYCOMB CORE MEASURING 8"X"4 IAW B767-300 SRM51-70-10 PARA. 7 AND SRM 51-70-10 REPAIR 4.
